NEEPS Tablets

Composition:

Each NEEPS tablet contains nimesulide 100mg and paracetamol 325mg.

Description:

NEEPS tablet is the brand name for the anti-inflammatory and analgesic combination of paracetamol and nimesulide. This combination addresses mild to moderate pain associated with the inflammation. Nimesulide addresses both the inflammation and its symptoms while paracetamol exclusively addresses the symptoms of inflammation.

Nimesulide is a non-steroidal anti-inflammatory drug (NSAID) that works by blocking the activity of the enzyme - cyclooxygenase or prostaglandin synthetase, which synthesizes prostaglandins from arachidonic acid. Nimesulide also interferes with the production of other inflammatory mediators such as free-radicals, histamine and proteolytic enzymes and suppresses their activity.

Paracetamol belongs to the class of analgesics. It works by increasing the pain threshold, increasing the blood flow across the skin and bringing about heat loss and sweating. This drug acts on the hypothalamic heat-regulating center in the brain during the fever.

Indications:

  • Dysmenorrhea
  • Inflammatory conditions
  • Migraine
  • Moderate pain and fever
  • Sports injury
  • Lower back pain
  • Osteoarthritis
  • Dental pain
  • Ear pain
  • Rheumatoid arthritis
  • Ankylosing spondylitis

Dosage and Administration:

As directed by the physician

Contraindication:

NEEPS tablet is contraindicated in patients with hypersensitivity towards nimesulide and paracetamol. This medicine is also contraindicated in patients with hepatic disorders, hypertension, kidney disorders, edema and bleeding disorders.

Adverse effects:

Adverse effects of this medicine include constipation, nausea, vomiting, increased levels of hepatic enzymes, gastritis, hypertension, itching, diarrhea, increased sweating and swelling, dizziness, rashes, shortness of breath and liver damage.

Precaution:

There are no sufficient and well-controlled studies when it comes to nimesulide and paracetamol administration in pregnant women and nursing mothers. Therefore, if you are pregnant or nursing, discuss with your doctor about your condition before taking this medicine.

Presentation:

NEEPS tablets are available in 10X20's blister packing.

Disclaimer:

The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor's prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Keep the medicines out of the children's reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.

Top